Citation: Zhanbing Bai, Wen Lian, Yongfang Wei, Sujing Sun. Addendum: Solvability for some fourth order two-point boundary value problems[J]. AIMS Mathematics, 2021, 6(2): 1175-1176. doi: 10.3934/math.2021071
[1] | Zhanbing Bai, Wen Lian, Yongfang Wei, Sujing Sun . Solvability for some fourth order two-point boundary value problems. AIMS Mathematics, 2020, 5(5): 4983-4994. doi: 10.3934/math.2020319 |
[2] | Haixia Lu, Li Sun . Positive solutions to a semipositone superlinear elastic beam equation. AIMS Mathematics, 2021, 6(5): 4227-4237. doi: 10.3934/math.2021250 |
[3] | Xiaoping Li, Dexin Chen . On solvability of some -Laplacian boundary value problems with Caputo fractional derivative. AIMS Mathematics, 2021, 6(12): 13622-13633. doi: 10.3934/math.2021792 |
[4] | Shuqin Zhang, Lei Hu . The existence of solutions and generalized Lyapunov-type inequalities to boundary value problems of differential equations of variable order. AIMS Mathematics, 2020, 5(4): 2923-2943. doi: 10.3934/math.2020189 |
[5] | Changlong Yu, Jing Li, Jufang Wang . Existence and uniqueness criteria for nonlinear quantum difference equations with -Laplacian. AIMS Mathematics, 2022, 7(6): 10439-10453. doi: 10.3934/math.2022582 |
[6] | Yige Zhao, Yibing Sun, Zhi Liu, Yilin Wang . Solvability for boundary value problems of nonlinear fractional differential equations with mixed perturbations of the second type. AIMS Mathematics, 2020, 5(1): 557-567. doi: 10.3934/math.2020037 |
[7] | Yanyan Cui, Chaojun Wang . The inhomogeneous complex partial differential equations for bi-polyanalytic functions. AIMS Mathematics, 2024, 9(6): 16526-16543. doi: 10.3934/math.2024801 |
[8] | Ruichang Pei, Hongming Xia . Multiplicity results for some fourth-order elliptic equations with combined nonlinearities. AIMS Mathematics, 2023, 8(6): 14704-14725. doi: 10.3934/math.2023752 |
[9] | Abdissalam Sarsenbi, Abdizhahan Sarsenbi . Boundary value problems for a second-order differential equation with involution in the second derivative and their solvability. AIMS Mathematics, 2023, 8(11): 26275-26289. doi: 10.3934/math.20231340 |
[10] | Keyu Zhang, Yaohong Li, Jiafa Xu, Donal O'Regan . Nontrivial solutions for a fourth-order Riemann-Stieltjes integral boundary value problem. AIMS Mathematics, 2023, 8(4): 9146-9165. doi: 10.3934/math.2023458 |
The authors wish to make the following corrections to this paper:
The authors were unaware that the main results of this paper were already proved in the paper [1]:
Webb, J. R. L.; Infante, Gennaro; Franco, Daniel; Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 427–446.
In particular Theorem 3.1 was proved there and the exact value of the eigenvalue was found (as the fourth power of the smallest positive solution of $\cos(x)\cosh(x) = 1$, typo corrected), and its approximate value $500.5639$ was given there.
The differences in our paper [2] are that we use Laplace transforms to find the Green's function, our proof of Theorem 3.1 is different, and we use the Ritz-Method to find the approximate value of the eigenvalue.
We acknowledge the priority of the Webb, Infante, Franco paper and apologize to them for overlooking their paper.
The authors declare no conflict of interest in this paper.
[1] |
J. R. L. Webb, G. Infante, D. Franco, Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 427-446. doi: 10.1017/S0308210506001041
![]() |
[2] |
Z. Bai, W. Lian, Y. Wei, S. Sun, Solvability for some fourth order two-point boundary value problems, AIMS Math., 5 (2020), 4983-4994. doi: 10.3934/math.2020319
![]() |